Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering with heart murmur, had an episode of chunks of blood in cough. Any ideas?

My mom is 50 years old, she has been taking some type of high blood pressure medication and was recently in the ER. She is now coughing up blood and they told her she has a heart murmur . Today she was coughing up chunks of blood. I m very concerned for her the hospital in the town she lives in was rated bottom 3 in some type of hospital rating poll, I m worried she may not receive the proper care she needs. Any ideas as if what could be going on?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Although there can be various causes for blood in cough ( HEMOPTYSIS ) like lung or heart pathology but going by the history ,it appears that your mother is most likely suffering from congestive cardiac failure most likely caused by MITRAL STENOSIS.
You should consult a good cardiologist and get her investigated thoroughly so as to plan the future treatment.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor